# SDR REXA2017091301001

- Difficulty date: September 13, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 22,040 hours, 14,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FA SAFETY CHECKS, THE EMERGENCY LIGHT TEST FAILED.   PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS IAW 33-51-00, OPS CHECKED NORMAL.
